Duke Mathematical Journal

The C1 embedding dimension of certain analytic sets

Joseph Becker and John Stutz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 221-231.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309573

Digital Object Identifier
doi:10.1215/S0012-7094-73-04021-0

Mathematical Reviews number (MathSciNet)
MR0316743

Zentralblatt MATH identifier
0281.32004

Subjects
Primary: 32B10: Germs of analytic sets, local parametrization
Secondary: 32C40 32K15: Differentiable functions on analytic spaces, differentiable spaces [See also 58C25]

Citation

Becker, Joseph; Stutz, John. The $C\sp{1}$ embedding dimension of certain analytic sets. Duke Math. J. 40 (1973), no. 1, 221--231. doi:10.1215/S0012-7094-73-04021-0. https://projecteuclid.org/euclid.dmj/1077309573


Export citation